# SDR CALA9701099

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER SPLICE AND STRINGER 28L CORRODED IN FORWARD CARGO COMPARTMENT AT STA 480.  THE CORRODED AREA WAS REMOVED, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-3.
